Cycloserine-induced Stevens-Johnson syndrome in an AIDS patient with multidrug-resistant tuberculosis.
Аннотация
We report a case of cycloserine-induced Stevens-Johnson syndrome (SJS) in a 38-year-old male with the acquired immune deficiency syndrome (AIDS) and multidrug resistant tuberculosis (MDR-TB). The patient developed a cutaneous reaction after 60 days of therapy with ofloxacin, streptomycin (SM), pyrazinamide (PZA), ethambutol (EMB), and cycloserine (CSN). All drugs were stopped and the rash improved. Due to the severity of his disease, anti-tuberculosis drugs were resumed, one at a time. The patient developed a recurrent rash consistent with SJS, which began when CSN was restarted. CSN was stopped and the SJS began to gradually resolve with palliative treatment despite continuation of the other anti-tuberculosis drugs. However, the patient's overall condition gradually deteriorated and he died. To our knowledge, this is the first case of probable CSN-related SJS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.